MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CATH LAB W/5 PORT "OFF" MANIFOLD (600 PSI), 72" ADMIN SET AND 4 FT TRANSPAC® IV; CATHETER, INTRAVASCULAR, DIAGNOSTIC

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CATH LAB W/5 PORT "OFF" MANIFOLD (600 PSI), 72" ADMIN SET AND 4 FT TRANSPAC® IV; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Catalog Number 46100-91
Medical Device Problem Codes Disconnection (1171); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a cath lab w/5 port "off" manifold (600 psi), 72" admin set and 4 ft transpac® iv.It was reported the transucer was leaking and connections are not securing.There was patient involvement and no patient harm/ injury.Addtionally it was stated when setting up these 5 port manifolds they use heparinized saline to flush them and zero them before the case.The transducers were not connected to other devices when issue happened.
 
Additional Manufacturer Narrative
The device is available for evaluation, however, has not yet been received.
 
Additional Manufacturer Narrative
The reported complaint of transducer is leaking was confirmed on the returned set.During visual inspection, the transducer's male luer was received broken from the female luer of the manifold.A part of the transducer is still inside the female luer of the manifold.Beach marks were observed on the transducer's broken region.When the rest of the set was primed and pressure leak tested, no leaks were observed.The probable cause of the transducer breaking had occurred due to unintentional bending forces applied during use.The male luers of the transpac and the female luers of the manifold were dimensionally inspected and the extreme end of the female luers of the manifold failed the iso slip luer gage inspection.The probable cause of out of iso specification female luers had occurred due to error during molding at salt lake city.The device history was reviewed and no related issues were noted.

Brand Name
CATH LAB W/5 PORT "OFF" MANIFOLD (600 PSI), 72" ADMIN SET AND 4 FT TRANSPAC® IV
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key19390511
Report Number9617594-2024-00655
Device Sequence Number6786320
Product Code DQO
UDI-Device Identifier00840619070601
UDI-Public(01)00840619070601(17)260601(10)13672865
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K932141
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2026
Device Catalogue Number46100-91
Device Lot Number13672865
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2024
Supplement Date Received by Manufacturer07/01/2024
Initial Report FDA Received Date05/24/2024
Supplement Report FDA Received Date07/31/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown